# SDR ASAA2024011849610

- Difficulty date: January 18, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021900
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT -Y1292 FR66 HAS CORROSION GROUNDED - YES. EVALUATED R/H FLOOR BEAM @ -Y1292, FR66. ORIGINAL: .100", REMOVED: .031". REMAINING: .069". MAX ALLOWABLE: .016". BLEND MEASURES 2.70" IN LENGTH AND 2.00" IN WIDTH. OUT OF LIMITS IAW A320 SRM 53-41-14-283-009 REV. 147 FIG 1. SHEET 2. REMOVED AND REPLACED FLOOR BEAM IAW A320 SRM 53-41-15-41-A REV. 147. AND SRM 51-72-11 REV. 147. PART# D5347219021900 P.O.#1082156.1    REMOVED DOT
